# SDR ABXA010727

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041510
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FIXED VANE WAS DELAMINATED ON LOWER SKIN AT XRS 170.  REPLACED FIXED VANE IAW DC-9 SRM 27-51-02-2-0002.
